MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 30ML 100% SILICONE STR H 24; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 30ML 100% SILICONE STR H 24; CATHETER, RETENTION TYPE, BALL
Model Number IPN050177
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Customer states that over a short period of time the cuff leaks thus allowing the catheter to fall out.This happened over a period of time with three different catheters.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH 2W 30ML 100% SILICONE STR H 24
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15537855
Report Number8040412-2022-00283
Device Sequence Number7083125
Product Code EZL
UDI-Device Identifier04026704334995
UDI-Public04026704334995
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2026
Device Model NumberIPN050177
Device Catalogue Number170630240
Device Lot NumberKME21E1489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown